On oscillations of the geometric Brownian motion with time delayed drift
Download full text from publisher
Other versions of this item:
- Gushchin, Alexander A. & Küchler, Uwe, 2004. "On oscillations of the geometric Brownian motion with time-delayed drift," Statistics & Probability Letters, Elsevier, vol. 70(1), pages 19-24, October.
References listed on IDEAS
- Appleby, John A. D. & Buckwar, Evelyn, 2003. "Noise Induced Oscillation in Solutions of Stochastic Delay Differential Equations," SFB 373 Discussion Papers 2003,9, Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes.
- David G. Hobson & L. C. G. Rogers, 1998. "Complete Models with Stochastic Volatility," Mathematical Finance, Wiley Blackwell, vol. 8(1), pages 27-48.
More about this item
Keywordsgeometric Brownian motion; stochastic delay; differential equations; oscillations;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:zbw:sfb373:20038. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (ZBW - German National Library of Economics). General contact details of provider: http://edirc.repec.org/data/sfhubde.html .